# SDR SIMA20170625002

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,796 hours, 28,713 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 329
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING TRHROUGHT 15000 FT, THE CABIN RATE BEGAN TO FLUCTUATE, BETWEEN 2000 AND -2000 FPM, CABIN ALTITUDE DISPLAY,  FOUR ORANGE DASHES.   SELETED MANUAL MODE IAW AOM, VOL 1 PROCEDURES, COULD NOT CONTROL PRESSURIZATION IN MANUAL MODE BOTH IN AIR AND ON GROUND.  REMOVED AND REPLACED PRESSURIZATION DIGITAL CONTROL IAW AMM 21-31-01.   PERFORMED PRESSURIZATION OPS CHECK IN AUTO AND MANUAL MODE IAW AMM 21-30-00. OPS CHECKED  GOOD.  PRESSURIZATION MANUAL MODE OPS CHECK IAW AMM 21-31-00-700-801-A.
